# SDR AALA201806209004

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 15,103 hours, 3,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATES ARMED INTERMITTENTLY.  INSPECTED THE DOOR SILL AREA AND FOUND CATERING CART SEAL STUCK IN AFT GIRT BAR FLOOR LOCK.  REMOVED DEBRIS AND OPERATED SYSTEM IAW MM 52-73-000. OK FOR SERVICE.
